RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Publ. Math. Inst. Hautes Études Sci., 2013, том 117, выпуск 1, страницы 329–349 (Mi ihes1)  

Geometric phantom categories

S. Gorchinskiy, D. Orlov

Steklov Mathematical Institute RAS, Gubkin str. 8, Moscow 119991, Russia

Аннотация: In this paper we give a construction of phantom categories, i.e. admissible triangulated subcategories in bounded derived categories of coherent sheaves on smooth projective varieties that have trivial Hochschild homology and trivial Grothendieck group. We also prove that these phantom categories are phantoms in a stronger sense, namely, they has trivial K-motives and, hence, all their higher K-groups are trivial too.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00145
12-01-31506
12-01-33024
10-01-93113
11-01-00336
11-01-00568
Министерство образования и науки Российской Федерации MK-4881.2011.1
5139.2012.1
11.G34.31.0023
S.G. was partially supported by RFBR grants 11-01-00145, 12-01-31506, 12-01-33024, MK-4881.2011.1, NSh grant 5139.2012.1, by AG Laboratory HSE, RF gov. grant, ag. 11.G34.31.0023. D.O. was partially supported by RFBR grants 10-01-93113, 11-01-00336, 11-01-00568, NSh grant 5139.2012.1, by AG Laboratory HSE, RF gov. grant, ag. 11.G34.31.0023.


DOI: https://doi.org/10.1007/s10240-013-0050-5


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 18.11.2012
Исправленный вариант: 18.01.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ihes1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:33

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018